Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Jun 16, 2011, 2:25 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It took effect at Jun 17, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2011, 2:25 PM MST (21:25 UTC)
- In effect from
- Jun 17, 2011, 11:00 AM MST
- Expired
- Jun 17, 2011, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 13 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3739 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
659 WWUS85 KPSR 162125 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 225 PM MST THU JUN 16 2011 AZZ133-171400- /O.UPG.KPSR.FW.A.0006.110617T1800Z-110618T0300Z/ /O.NEW.KPSR.FW.W.0010.110617T1800Z-110618T0300Z/ /O.NEW.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/ /O.CON.KPSR.FW.W.0009.000000T0000Z-110617T0300Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 225 PM MST THU JUN 16 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX CONTINUES THE RED FLAG WARNING UNTIL 8 PM THIS EVENING. ALSO...A RED FLAG WARNING HAS BEEN ISSUED WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. THIS REPLACES THE FIRE WEATHER WATCH WHICH WAS PREVIOUSLY IN EFFECT. ANOTHER FIRE WEATHER WATCH HAS BEEN ISSUED AND IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
2 follow-up statements
990 WWUS85 KPSR 171023 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 323 AM MST FRI JUN 17 2011 AZZ133-172300- /O.CON.KPSR.FW.W.0010.110617T1800Z-110618T0300Z/ /O.CON.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 323 AM MST FRI JUN 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM MST THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX MEYERS
427 WWUS85 KPSR 172155 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST FRI JUN 17 2011 AZZ133-181400- /O.UPG.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/ /O.NEW.KPSR.FW.W.0011.110618T1900Z-110619T0200Z/ /O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ /O.CON.KPSR.FW.W.0010.000000T0000Z-110618T0300Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 255 PM MST FRI JUN 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SATURDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST SUNDAY. * AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ AZZ132-181400- /O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 255 PM MST FRI JUN 17 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS...MAINLY FOR MARICOPA COUNTY AND NORTHWEST PINAL COUNTY. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 TO 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 16, 1:55 PM MST, 30 minutes earlier.
Area forecast discussion, Jun 16, 1:55 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
155 PM MST THU JUN 16 2011
.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA WILL MOVE
EAST OVER THE WESTERN UNITED STATES THROUGH SUNDAY. THESE SYSTEMS ARE
EXPECTED TO RESULT IN SLIGHTLY LOWER TEMPERATURES EACH DAY AND BREEZY
TO WINDY WEATHER MAINLY IN THE AFTERNOONS AND EVENINGS THROUGH
SUNDAY. TEMPERATURES WILL WARM UP AGAIN BY TUESDAY AND WEDNESDAY.
VERY DRY AIR WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS AND
AFTERNOON RELATIVE HUMIDITY IN THE SINGLE DIGITS AT LEAST THROUGH THE
MIDDLE OF NEXT WEEK. THE SUMMER SOLSTICE IS AT 1016 AM TUESDAY.
&&
.DISCUSSION...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY 2 TO 5 DEGREES LOWER
EARLY THIS AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS
MOSTLY FROM THE SOUTHWEST 10 TO 25 MPH WITH GUSTS TO 30 MPH IN SOME
LOCATIONS.
A LOW PRESSURE CENTER WAS MOVING SOUTHEAST OVER IDAHO TODAY. THE DRY
SOUTHERN END OF THIS SYSTEM RESULTED IN SOMEWHAT LOWER TEMPERATURES
TODAY. IT IS ALSO EXPECTED TO CONTINUE TO RESULT IN BREEZY TO WINDY
WEATHER THROUGH THIS EVENING.
A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA IS EXPECTED
TO CONTINUE TO RESULT IN BREEZY TO WINDY WEATHER MAINLY IN THE
AFTERNOONS AND EVENINGS THROUGH SUNDAY. ONLY SLIGHTLY LOWER
TEMPERATURES ARE EXPECTED EACH DAY MAINLY FRIDAY AND SUNDAY. THUS...
TEMPERATURES ARE ONLY EXPECTED TO DROP DOWN TO ABOUT 102 DEGREES IN
PHOENIX SUNDAY.
THE STRONGEST WINDS ARE EXPECTED TO BE SUNDAY AFTERNOON AND
EVENING...ESPECIALLY IN NORTHWEST...NORTH-CENTRAL AND FAR NORTHEAST
PINAL COUNTY...AND SOUTHERN GILA COUNTY. A WIND ADVISORY WILL
PROBABLY BE NECESSARY FOR THOSE AREAS SUNDAY AFTERNOON AND EVENING.
SEE THE FIRE WEATHER FORECAST AND DISCUSSION FOR INFORMATION ON
RED FLAG WARNING AND FIRE WEATHER WATCH PRODUCTS THAT HAVE BEEN OR
MAY BE ISSUED...AND FIRE WEATHER WIND INFORMATION THROUGH SUNDAY.
HIGH PRESSURE ALOFT FROM THE PACIFIC IS EXPECTED TO BUILD BACK OVER
THE SOUTHWESTERN UNITED STATES WITH TEMPERATURES WARMING BACK UP
AGAIN BY TUESDAY AND WEDNESDAY.
VERY DRY AIR WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS...AND
AFTERNOON RELATIVE HUMIDITY IN THE SINGLE DIGITS AT LEAST THROUGH
THE MIDDLE OF NEXT WEEK.
THE SUMMER SOLSTICE WILL OCCUR AT 1016 AM TUESDAY. FOR MORE
DETAILS...SEE THE PUBLIC INFORMATION STATEMENT...WMO HEADER NOUS45
KPSR 152006...PNSPSR...ISSUED AT 106 PM MST...THURSDAY...15 JUNE
2011.
&&
.AVIATION...
SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND FAR SOUTHEAST CALIFORNIA
INCLUDING KPHX...KIWA...KIPL...AND KBLH AIRFIELDS...
INCREASING WINDS EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON
HOURS...ESPECIALLY AT IPL/BLH. WINDS WILL DECREASE AFTER 06Z AT
IPL/BLH. ELSEWHERE EXPECT TYPICAL DIURNAL PATTERNS. WINDS WILL
INCREASE AGAIN ON FRIDAY...SLIGHTLY LESS WINDY FRIDAY AFTERNOON THAN
TODAY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
DRY AND WINDY CONDITIONS WILL PERSIST INTO SUNDAY AS LOW PRESSURE
PASSES NORTH OF THE REGION. WINDS WILL INCREASE ACROSS THE ENTIRE
AREA AND RED FLAG CONDITIONS WILL LIKELY BE MET ACROSS MOST OF
SOUTH-CENTRAL ARIZONA. THERE MAY BE JUST ENOUGH HUMIDITY ON SUNDAY
ACROSS SOUTHEAST CALIFORNIA TO PRECLUDE CRITICAL THRESHOLDS FROM
BEING MET. DRY CONDITIONS AND A LIGHTER WIND REGIME EXPECTED MONDAY
THROUGH THURSDAY NEXT WEEK AS HIGH PRESSURE TRIES TO RE-ESTABLISH
OVER THE REGION.
&&
.CLIMATE...
THE FIRST 110 DEGREE TEMPERATURE OF THE YEAR IN PHOENIX OCCURRED AT
304 PM MST THURSDAY...15 JUNE. SINCE 1896...THE AVERAGE DATE FOR
THE FIRST 110 DEGREE TEMPERATURE OF THE YEAR IN PHOENIX IS 19 JUNE...
AND FROM 1981 THROUGH 2010...THE AVERAGE DATE IS 10 JUNE. THE
EARLIEST OCCURRENCE IS 8 MAY SET IN 1989 AND THE LATEST IS 9 AUGUST
SET IN 1915. HOWEVER...IN 1911...THERE WERE NO DAYS WITH A
TEMPERATURE OF 110 DEGREES OR GREATER.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING AZZ024.
RED FLAG WARNING FROM 11 AM TO 8 PM MST FRIDAY AZZ024.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING AZZ024.
CA...NONE.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...ELLIS
AVIATION...LEINS
FIRE WEATHER...LEINS/MEYERS
CLIMATE...ELLISHazardous weather outlook, Jun 16, 5:34 AM MST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 534 AM MST THU JUN 16 2011 AZZ024-171245- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 534 AM MST THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AS A TROUGH OF LOW PRESSURE MOVES INTO THE REGION. COMBINED WITH LOW RELATIVE HUMIDITY VALUES...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP. A RED FLAG WARNING IS IN EFFECT FROM 11 AM MST TO 8 PM MST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON AND EVENING. BREEZY AND DRY CONDITIONS WILL CONTINUE THROUGH SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ020>023-025>028-CAZ030>033-171245- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 534 AM MST THU JUN 16 2011 /534 AM PDT THU JUN 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA... SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:02 AM MST | Red Flag Warning | PSR | Gila, Maricopa, Pinal | 16 hr |
| Jun 16, 2:25 PM MST | Fire Weather Watch | PSR | Gila, Maricopa, Pinal | 25 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.